Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 367, NWS Louisville, KY

June 20, 20065 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 20, 2006, 4:34 PM CDT for 5 counties in Kentucky. It was in force for 31 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2006, 4:34 PM CDT (21:34 UTC)
Expired
Jul 21, 2006, 5:30 PM CDT
In force
31 days
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Allen County, KY, Barren County, KY, Breckinridge County, KY, Grayson County, KY, Simpson County, KY

The radar

The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:45 PM CDTHAIL 0.75Mcdaniels, KY
Jun 20, 4:46 PM CDTHAIL 1Mcdaniels, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 202135
SVRLMK
KYC027-085-202215-
/O.NEW.KLMK.SV.W.0367.060620T2134Z-060620T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM CDT TUE JUN 20 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 515 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROFF...AND MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCDANIELS AND MADRID BY 445 PM CDT...
  SHORT CREEK BY 500 PM CDT...

IF ON OR NEAR ROUGH RIVER LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 3774 8636 3768 8658 3747 8651 3752 8626

$$
CS
5 follow-up statements
000 
WWUS53 KLMK 202148
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT TUE JUN 20 2006

KYC027-085-202215-
/O.CON.KLMK.SV.W.0367.000000T0000Z-060620T2215Z/
BRECKINRIDGE KY-GRAYSON KY-
448 PM CDT TUE JUN 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR MCDANIELS...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHORT CREEK BY 505 PM CDT

IF ON OR NEAR ROUGH RIVER LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

THIS STORM WILL ALSO PRODUCE TORRENTIAL RAINFALL. 

LAT...LON 3774 8636 3768 8658 3747 8651 3752 8626

$$
CS
000 
WWUS53 KLMK 202201
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT TUE JUN 20 2006

KYC027-085-202215-
/O.CON.KLMK.SV.W.0367.000000T0000Z-060620T2215Z/
BRECKINRIDGE KY-GRAYSON KY-
500 PM CDT TUE JUN 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...

AT 454 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED JUST SOUTH OF MCDANIELS...OR ABOUT 41 MILES 
EAST OF OWENSBORO...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL MOVE INTO RURAL SECTIONS OF NORTHERN 
GRAYSON COUNTY THROUGH 510 PM CDT...AND MAY PASS JUST EAST OF SHORT 
CREEK.

IF ON OR NEAR ROUGH RIVER LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 3765 8632 3764 8655 3747 8651 3752 8626

$$
CS
000 
WWUS53 KLMK 202212
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT TUE JUN 20 2006

KYC027-085-202222-
/O.EXP.KLMK.SV.W.0367.000000T0000Z-060620T2215Z/
BRECKINRIDGE KY-GRAYSON KY-
512 PM CDT TUE JUN 20 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAYSON AND SOUTHERN
BRECKINRIDGE COUNTIES EXPIRES AT 515 PM CDT...

THE STORM HAS MOVED INTO CENTRAL SECTIONS OF GRAYSON COUNTY...BUT 
HAS WEAKENED. THE STORM REMAINS STRONG...WITH HEAVY RAIN... 
LIGHTNING...AND GUSTY WINDS.

LAT...LON 3765 8632 3764 8655 3747 8651 3752 8626

$$
CS
000 
WUUS53 KLMK 212139
SVRLMK
KYC003-009-213-212230-
/O.NEW.KLMK.SV.W.0367.060721T2139Z-060721T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM CDT FRI JUL 21 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 530 PM CDT...

* AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTHWEST OF GLASGOW TO 10 MILES NORTHWEST OF
  SCOTTSVILLE TO 8 MILES WEST OF FRANKLIN...AND MOVING SOUTHEAST AT
  15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SCOTTSVILLE AND GLASGOW BY 510 PM CDT...

THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 48 AND
6.

THIS INCLUDES THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11
AND 14.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING 
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.


LAT...LON 3668 8672 3682 8667 3681 8648 3678 8639
      3684 8630 3694 8616 3705 8612 3707 8607
      3715 8603 3712 8579 3689 8578 3667 8605

$$

AL
000 
WWUS53 KLMK 212224
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT FRI JUL 21 2006

KYC003-009-213-212233-
/O.EXP.KLMK.SV.W.0367.000000T0000Z-060721T2230Z/
BARREN KY-ALLEN KY-SIMPSON KY-
523 PM CDT FRI JUL 21 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIMPSON...ALLEN AND
BARREN COUNTIES EXPIRES AT 530 PM CDT...

ALTHOUGH STRONG STORMS WILL CONTINUE WITH HEAVY RAIN AND GUSTY 
WINDS...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE...AS THE STRONGEST STORMS HAVE MOVED EAST OF THE WARNED AREA. 

IF YOU RECEIVED ANY WIND DAMAGE...PLEASE REPORT THIS TO THE NATIONAL 
WEATHER SERVICE...OR LOCAL LAW ENFORCEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3668 8672 3682 8667 3681 8648 3678 8639
      3684 8630 3694 8616 3705 8612 3707 8607
      3715 8603 3712 8579 3689 8578 3667 8605

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:01 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 20, 2:01 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE JUN 20 2006

.SHORT TERM (TONIGHT-WEDNESDAY)...

SCATTERED THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS THE SOUTHERN
PARTS OF CENTRAL KENTUCKY THIS AFTERNOON. CUMULUS WAS DEVELOPING
OVER THE NORTHERN HALF OF THE FORECAST AREA...BUT AS OF 1830Z NO
THUNDERSTORMS HAD DEVELOPED.

MODELS BRING A SHORT WAVE SOUTHEAST FROM IOWA INTO THE LOWER OHIO
VALLEY THIS EVENING. WITH A FRONTAL BOUNDARY ALONG AND JUST NORTH OF
THE OHIO RIVER...EXPECT THUNDERSTORMS TO DEVELOP NEAR THE FRONT AS
THE SHORT WAVE DROPS SOUTH TONIGHT. POPS WILL INCREASE DURING THE
LATE AFTERNOON AND EVENING AHEAD OF THE SHORT WAVE ENERGY. A FEW OF
THESE STORMS COULD BECOME STRONG OR EVEN ISOLATED SEVERE.

ON WEDNESDAY...THE HEAT AND HUMIDITY SET IN ACROSS THE AREA.
TEMPERATURES AT 700 MB AND 500 MB WARM BUT THERE SHOULD STILL BE
ENOUGH INSTABILITY FOR SPOTTY SHOWERS...ESPECIALLY ACROSS THE NORTH
NEARER TO THE OUTLOOK AREA FOR SEVERE THUNDERSTORMS.

WILL STAY CLOSE GENERALLY CLOSE TO GFS TEMPERATURE GUIDANCE.

SCHOLZ

.LONG TERM (WEDNESDAY NIGHT-TUESDAY)...

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...

GENERALLY THROUGH THIS PERIOD...WEATHER WILL BE GOVERNED BY UPPER
LEVEL S/W PASSING THROUGH IN THE MEAN FLOW.  DIURNALLY DRIVEN
CONVECTION IS A GOOD BET EACH AFTERNOON AND INTO THE EVENING HOURS.
TEMPERATURES WILL CONTINUE TO RUN ABOVE AVERAGE WITH UPPER 80S AND
LOWER 90S EXPECTED OVER MUCH OF THE REGION.  COMBINING THIS WITH
DEW POINTS IN THE UPPER 60S TO NEAR 70...AFTERNOON HEAT INDEX
READINGS IN THE 95 TO 100 DEGREE RANGE.  06Z AND 12Z GFS RUNS SHOW
SLOW MOVING FRONTAL BOUNDARY PUSHING INTO THE REGION EARLY FRIDAY.
CURRENT FCST HANDLES THIS WELL AND WILL CONTINUE TO HIGHER POPS
THROUGH THIS PERIOD.

FRIDAY THROUGH TUESDAY...

SFC FRONTAL BOUNDARY WILL BE THE FOCUS OF RENEWED CONVECTIVE
DEVELOPMENT FOR FRIDAY AND INTO SATURDAY.  SFC FRONT IS FORECAST TO
MOVE SLOWLY SOUTHWARD THROUGH THE REGION AND THEN ACTUALLY MAY BEGIN
TO STALL A BIT ACROSS TO OUR SOUTHEAST THROUGH MONDAY AFTERNOON.
FOR NOW WILL KEEP CHANCE POPS IN FOR SUNDAY AND WILL LEAVE
MONDAY/TUE DRY FOR NOW.  A BIT OF A COOL DOWN IS EXPECTED WITH THIS
FRONT WITH AFTERNOON HIGHS IN THE LOWER TO MID 80S ON SAT/SUN WITH
TEMPERATURES MODERATING ON MON/TUE BACK INTO THE MID AND UPPER 80S.

-MJ

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 20, 4:30 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT TUE JUN 20 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-210830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
530 PM EDT TUE JUN 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE EVENING HOURS. THE
BEST CHANCES FOR STORMS ARE SOUTHWEST OF A JASPER TO FORT KNOX TO
RICHMOND LINE WHERE THE HIGHEST VALUES OF INSTABILITY AND MOISTURE
EXIST...THOUGH SOME ISOLATED CELLS CANNOT BE RULED OUT ELSEWHERE.

ANY STORMS THIS EVENING ARE CAPABLE OF PRODUCING HEAVY RAIN...
FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...AND SMALL HAIL. THERE
IS A RISK OF AN ISOLATED SEVERE STORM...WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. LOCALIZED HEAVY RAINFALL AND MINOR
FLOODING IS POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE IN THE
ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED WEDNESDAY AND THURSDAY. WITH HIGH TEMPERATURES EXPECTED TO
TOP OUT AROUND 90...COMBINED WITH HIGH DEWPOINTS...HEAT INDEX
READINGS WILL LIKELY REACH IN THE 94 TO 99 DEGREE RANGE DURING THE
AFTERNOON.

A FRONTAL SYSTEM WILL MOVE INTO THE AREA FRIDAY AND SATURDAY
BRINGING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA.
THE MOST WIDESPREAD STORMS SHOULD BE NEAR THE OHIO RIVER AND ACROSS
SOUTHERN INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO REPORT ANY INSTANCES
OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL OUR SPOTTER PHONE LINE...OR USE THE E-SPOTTER
SYSTEM ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE.

CS

In the hours before

Special weather statement, Jun 20, 2:49 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT TUE JUN 20 2006

KYZ075-202015-
MONROE-
249 PM CDT TUE JUN 20 2006

...STRONG THUNDERSTORMS OVER MONROE COUNTY...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST TOMPKINSVILLE...OR 18 MILES
NORTHWEST OF CELINA...AND MOVING SOUTHEAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR TOMPKINSVILLE BY 255 PM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD
Special weather statement, Jun 20, 4:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT TUE JUN 20 2006

INZ089-202130-
PERRY-
401 PM CDT TUE JUN 20 2006

...STRONG STORM WITH HEAVY RAIN OVER PERRY COUNTY JUST SOUTH OF
I-64...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES EAST OF SANTA CLAUS...OR 27 MILES
NORTHEAST OF ROCKPORT...AND MOVING SOUTHEAST AT 15 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL MOVE THROUGH CENTRAL SECTIONS OF PERRY COUNTY. WATCH
FOR PONDING WATER ON AREA ROADWAYS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

CS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade32 days
Jun 19, 7:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hardin32 days
Jun 19, 8:08 PM CDTSevere Thunderstorm WarningLMKHart, Larue32 days
Jun 19, 11:41 PM CDTSevere Thunderstorm WarningLMKEdmonson, Logan, Warren32 days
Jun 20, 12:02 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade32 days
Jun 20, 4:18 PM CDTSevere Thunderstorm WarningLMKHart31 days
Jun 20, 5:47 PM CDTSevere Thunderstorm WarningLMKLarue31 days

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.